The Cech number of Cp(X) when X is an ordinal space

Ofelia T. Alas, Ángel Tamariz-Mascarúa

Abstract

The Cech number of a space Z, C(Z), is the pseudocharacter of Z in βZ. In this article we obtain, in ZFC and assuming SCH, some upper and lower bounds of the  Cech number of spaces Cp(X) of realvalued continuous functions defined on an ordinal space X with the pointwise convergence topology.


Keywords

Spaces of continuous functions; Topology of pointwise convergence; Cech number; Ordinal space

Full Text:

PDF

References

O. T. Alas and A. Tamariz-Mascarúa, On the Cech number of Cp(X), II Q & A in General Topology 24 (2006), 31–49.

A. V. Arkhangel’skii, Topological Function Spaces, Kluwer Academic Publishers, 1992. http://dx.doi.org/10.1007/978-94-011-2598-7

E. van Douwen, The integers and topology, in Handbook of Set-Theoretic Topology, North-Holland, 1984, Amsterdam–New-York–Oxford, 111–167.

R. Engelking, General topology, PWN, Warszawa, 1977.

L. Gillman and M. Jerison, Rings of Continuous Functions, Springer-Verlag, New-York-Heidelberg-Berlin, 1976.

T. Jech, Set Theory, Academic Press, New-York-San Francisco-London, 1978.

D. J. Lutzer and R. A. McCoy, Category in function spaces, I, Pacific J. Math. 90 (1980), 145–168. http://dx.doi.org/10.2140/pjm.1980.90.145

O. Okunev and A. Tamariz-Mascarúa, On theCech number of Cp(X), Topology Appl. 137 (2004), 237–249. http://dx.doi.org/10.1016/S0166-8641(03)00213-X

V. V. Tkachuk, Decomposition of Cp(X) into a countable union of subspaces with “good” properties implies “good” properties of Cp(X), Trans. Moscow Math. Soc. 55 (1994), 239–248.

Abstract Views

944
Metrics Loading ...

Metrics powered by PLOS ALM




Esta revista se publica bajo una licencia de Creative Commons Reconocimiento-NoComercial-SinObraDerivada 4.0 Internacional.

Universitat Politècnica de València

e-ISSN: 1989-4147   https://doi.org/10.4995/agt